# SDR AALA202209092511

- Difficulty date: August 21, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737
- Aircraft serial: 29556
- Aircraft time: 35,501 hours, 14,730 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT VAPOR BARRIER HAS CRACK 13 INCH CRACK AT LEFT BUTT LINE 30, BAYS L5 AND L6. INSTALLED FABRIC PATCH REPAIR ON FORWARD SIDE OF LEFT VAPOR BARRIER.
